Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had unprotected sex. Taken unwanted 72 after five days, dark red spotting. Causes?

Hi. I m 25 yr old newly married woman. My last period was on 16 march 2013. I had unprotected sex wid my husband. We use pull out method. But soon I realized dat some amount of discharge has live in me. So I take unwanted-72 on same day. But after 5 days on 26 march I hv some dark red spotting. What it cud be? Plz suggest me. Reply soon.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Taking unwanted 72 pill within first 24 hrs following unprotected sex gives protection more than 95% against unwanted pregnancy.

On March 26, you get dark red spotting/ bleeding due to withdrawal effect of the pill and it is quite common & normal phenomena.

Your next period may be delayed or earlier due to effect of the pill, causes hormonal imbalance. If your next period delays more than 7 days from expected date, then you need to undergo home pregnancy test or blood test for beta-HCG to rule out pregnancy.

Avoid stress, take healthy diet with iron supplements, eat more vegetables/fruits and drink more water. Practice safe & protected sex in future.

Be well.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor